MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device detachment occurred.A 185cm j-tip pt guidewire was advanced to the target lesion.However, during procedure, the tip of the guide wire broke.No patient complications were reported.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual and microscopic inspection revealed the distal tip was detached from the body of the guidewire and not returned.A kink was also noted 30 cm from the proximal end.
 
Event or Problem Description
It was reported that device detachment occurred.A 185cm j-tip pt guidewire was advanced to the target lesion.However, during manipulation of the guidewire inside the vessel, the tip of the guide wire broke.No patient complications were reported and the patient condition post procedure was stable.The device was returned for analysis.Visual and microscopic inspection revealed the distal tip was detached from the body of the guidewire and not returned.A kink was also noted 30 cm from the proximal end.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15619298
Report Number2124215-2022-41523
Device Sequence Number5961199
Product Code DQX
UDI-Device Identifier08714729471202
UDI-Public08714729471202
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2024
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0029050847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale